Homeomorphisms of an interval and smoothness of a function
Matematičeskie zametki, Tome 40 (1986) no. 3, pp. 364-373
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_3_a7,
author = {V. V. Lebedev},
title = {Homeomorphisms of an interval and smoothness of a function},
journal = {Matemati\v{c}eskie zametki},
pages = {364--373},
year = {1986},
volume = {40},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_3_a7/}
}
V. V. Lebedev. Homeomorphisms of an interval and smoothness of a function. Matematičeskie zametki, Tome 40 (1986) no. 3, pp. 364-373. http://geodesic.mathdoc.fr/item/MZM_1986_40_3_a7/